# SDR SWIA2021081960411

- Difficulty date: July 8, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR AFT INTERCOSTAL DD4 P/N 601R31902-317.     (C-CHECK RO 8/18/2021)    INSTALLED NEW PASSENGER DOOR AFT INTERCOSTAL DD4 REF CRJ700 SRM 51-42-06-001-001-A01 & DWG NO 601R31702 REV N / LEAK CHECK GOOD. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
